# SDR CALA2013102992471

- Difficulty date: October 26, 2013
- Submitted: November 1, 2013
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 74,563 hours, 13,103 cycles
- Engine: Pwa PW4077
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Unsecure
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, WING ANTI ICE PANEL HANGING DOWN, OTBD OF PANEL 621AB.  REPLACED RT WING OTBD FIXED LE LOWER SKIN PANEL THERM ANTI-ICE, OPERATIONS CHECKED OF SLATS OK.
